# SDR DALA2024091809175

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38690
- Aircraft time: 34,476 hours, 13,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5900068) AFT EMERGENCY SIGN HANGING FROM WIRING HARNESS. R/R AFT EXIT SIGN PER B737 AMM 33-51. OPS CHKS GOOD.
